Moban

Drug Interactions

Moban can potentially interact with a number of other medicines (see Moban Drug Interactions).
 

What Should I Tell My Healthcare Provider Before Taking It?

You should talk with your healthcare provider prior to taking this medication if you have:
 
Also, let your healthcare provider know if you are:
 
You should also make sure to tell your healthcare provider about all other medicines you are taking, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Moban Warnings and Precautions to learn more, including information on who should not take the drug.)
 

What If I Take an Overdose of Moban?

People who take too much Moban may have overdose symptoms that could include:
 
  • Irregular heart rhythm (arrhythmia)
  • Seizures
  • Low blood pressure (hypotension)
  • Drowsiness
  • Difficulty breathing
  • Unconsciousness
  • Unusual body or facial movements.
     
If you happen to overdose on this medicine, seek immediate medical attention.
 
(Click Moban Overdose for more information.)
 
Feed Your Adult ADHD Brain

Information on Moban

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.